MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. MINIMED QUICK-SET; UNO QUICK-SET 60/9 SC1 MECA

UNOMEDICAL DEVICES S.A. DE C.V. MINIMED QUICK-SET; UNO QUICK-SET 60/9 SC1 MECA
Model Number MMT-943A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 04/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occured in the united arab emirates.On (b)(6) 2025, the patient had low blood sugar of 60 mg/dl.They ate carbs to help, but still needed medical help.They went to the emergency room.The patient was using an insulin pump before this happened.They stayed in the hospital for less than a day.No further information available.
 
Additional Manufacturer Narrative
E1: patient city: (b)(6), patient country: united arab emirates.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions h11: investigation summary: the information in this complaint (b)(4) has been evaluated for the malfunction code no malfunction based on complaint information.The batch 6007528 in question was manufactured at the reynosa site.Complaint investigation results: the reference samples cannot be tested because there was no specific malfunction to investigate.Device history record (dhr) review: the lot 6007528 was manufactured according to the work instruction (wi) version 72 manufactured in the line inset 8, on 10/jun/2024, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Trending: a query was run in database on 13-may-2025 against malfunction code no malfunction based on complaint information, harm code asymptomatic elevated blood glucose no change to regular treatment regime and lot 6007528 and other 2 complaints have been registered in database for the same lot number, harm code and malfunction code.Conclusion summary of complaint investigation: as a result of the following: no non-conformance (nc) raised during production related to complaint code, no trend identified for the lot in question and malfunction code, no further actions are required.This complaint will not require further root cause investigation nor capa plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
MINIMED QUICK-SET
Common Device Name
UNO QUICK-SET 60/9 SC1 MECA
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p., 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key21959170
Report Number3003442380-2025-07785
Device Sequence Number7272792
Product Code FPA
UDI-Device Identifier05705244020030
UDI-Public05705244020030
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberMMT-943A
Device Lot Number6007528
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2024
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown